OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6386

Title: Some remarks on categories with constant maps and monoidal closedness
Authors: Pedicchio, Maria Cristina
Rossi, Fabio
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maria Cristina Pedicchio, Fabio Rossi, "Some remarks on categories with constant maps and monoidal closedness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 109-118.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: In questo articolo si risponde alla seguente questione: «La riflessione di una struttura monoidale chiusa (canonica) su una categoria topologica è ancora canonica?». Vengono analizza¬te varie situazioni possibili ed assegnati mediante la teoria dei funtori topologici e semi-topologici, numerosi esempi atti ad illustrarle.
We study the «canonicity» of monoidal closed structures on categories with constant maps. The main results regard monoidal closed structures obtained by a «normal reflective embedding» on opportune reflective subcategories.
URI: http://hdl.handle.net/10077/6386
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:

File Description SizeFormat
PedicchioRossiRendMat16.pdf696.76 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.